# SDR UPS08B51611

- Difficulty date: February 1, 2008
- Submitted: February 4, 2008
- Operation: Air carrier
- Aircraft: N571UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35668
- System (JASC): 2560 · Emergency Equipment
- Part: Latch
- Condition: Out Of Adjust
- Location: Smoke Barrier
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMOKE BARRIER DOOR DOES NOT UNLATCH FROM OUTSIDE UPPER DECK.  ADJUSTED DOOR LATCH PER EO B747-2520-28160B.  OPS CHECK GOOD.
